# SDR SWAA2025090810421

- Difficulty date: September 2, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 41,824 hours, 19,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT SIGN AT ROW 15CB HAS 2 BULBS INOP.   REMOVED AND REPLACED PER [AMM 33-51-01-960-801-NG (EXIT SIGN - LAMP REPLACEMENT - PERMANENT)]
